Antonijan (antonijan) wrote in ssri_seroxat,
Antonijan
antonijan
ssri_seroxat

Reversible?

I am tired of always feeling under the weather. My doctor told me I have a condition of having a constant mild depression that it is already part of me....

I wait for that day to get better but like the wellbutrin commercial..I am still always depressed, gloomy and it's always "raining" waiting for the sun to shine.

I used to get high going to church but now, I have outgrown it and I am not sure if I am willing to go back.

Maybe I should tru taking meds to see what it would do.....since I have always been in a depressed mode....a glimpse of the sunshine would be good.

Maybe I'm just bored....or unmotivated or even opressed/repressed but I don't see any change coming soon.

Are meds side effcts reversible? I hear of horrible side effects...but I wonder, what if I decide to stop the meds? Is there a way out???

Just a question to all who have experienced the same thing.
  • Post a new comment

    Error

    default userpic
  • 0 comments